# SDR SWAA2025081905058

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 70,095 hours, 36,052 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS & SLATS PRIMARY CONTROL INOP. ALT FLAPS NORMAL.   PERFORMED BITE CHECK ON FSEU AND FOUND 27-81224, FOLLOWED FIN TASK AND FOUND FSEU BAD. R & R FSEU PER AMM 27-51-01. SYSTEM OPS CHECKS OK.
